BibTeX record journals/siamdm/DosenP15

download as .bib file

@article{DBLP:journals/siamdm/DosenP15,
  author    = {Kosta Dosen and
               Zoran Petric},
  title     = {A Planarity Criterion for Graphs},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {29},
  number    = {4},
  pages     = {2160--2165},
  year      = {2015},
  url       = {https://doi.org/10.1137/140954957},
  doi       = {10.1137/140954957},
  timestamp = {Fri, 26 May 2017 22:54:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/DosenP15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier